# SDR AT0200039

- Difficulty date: March 23, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N816AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONE HANDLE EMERGENCY PATH LIGHT AND FORWARD CATWALK, EMERGENCY PATH LIGHT WIRES WERE CUT OFF.  REPAIRED WIRES L9045-20, L9054-20N, L9049-20 AND L9057-20N AT CONE HANDLE EMERGENCY PATH LIGHT AND FORWARD CATWALK EMERGENCY PATH LIGHT IAW WDM 33-51-03 AND MM 20-50-1.  OPS CHECK NORMAL IAW MM 33-50.
